# SDR AWXA200600019

- Difficulty date: January 8, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 61,530 hours, 23,511 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Structure
- Part number: 183N2003
- Condition: Damaged
- Location: Lt Elevator T/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION DISCOVERED A 6 INCH PIECE OF ALUMINUM STICKING UP FROM TRAILING EDGE OF LT ELEVATOR.  TEMP REPAIR WAS PERFORMED AND AIRCRAFT WENT ON A ONE-TIME FERRY FLIGHT FOR PERMANENT REPAIR.  MAINTENANCE REPAIRED LT ELEVATOR BY REMOVING CONDUCTIVE FRAME AND FABRICATING NEW FRAME MFG DWG 183N2006.  INSTALLED FRAME AND FASTENERS THROUGH OUT SKIN IAW MFG DWG 183N2006.
